Advances in Linear Algebra & Matrix Theory

Advances in Linear Algebra & Matrix Theory

ISSN Print: 2165-333X
ISSN Online: 2165-3348
www.scirp.org/journal/alamt
E-mail: alamt@scirp.org
"Bounds for Polynomial’s Roots from Fiedler and Sparse Companion Matrices for Submultiplicative Matrix Norms"
written by Mamoudou Amadou Bondabou, Ousmane Moussa Tessa, Amidou Morou,
published by Advances in Linear Algebra & Matrix Theory, Vol.11 No.1, 2021
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top